# SDR GTIA030998

- Difficulty date: November 15, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND R1 DOOR THRESHOLD AREA CORRODED AT FS 168-200 57 INCHES RBL.  FOUND CORROSION ON FLOOR SUPPORT AT FS 154-200 RBL 52 INCHES.  FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT.  FABRICATED FLOOR SUPPORT.  INSTALLED NEW SUPPORT.  (M)
